Alert archive / Missouri / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 138, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 19, 2025, 8:33 PM CDT for Saint Charles County, Saint Louis County, City of Saint Louis, Missouri. It was in force for 42 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2025, 8:33 PM CDT (01:33 UTC)
- Expired
- May 19, 2025, 9:15 PM CDT
- In force
- 42 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 34 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 8:38 PM CDT | HAIL 1 | 1 Sw Frontenac, MO | Report from mPING: Quarter (1.00 in.). |
| May 19, 8:38 PM CDT | HAIL 2 | 1 Sw Brentwood, MO | Via Twitter: Photo of 2 inch diameter hail with measurement included. |
| May 19, 8:40 PM CDT | HAIL 1.75 | Kirkwood, MO | |
| May 19, 8:43 PM CDT | HAIL 1.25 | 1 N Webster Groves, MO | Report from mPING: Half Dollar (1.25 in.). |
| May 19, 8:45 PM CDT | HAIL 1 | Hazelwood, MO | |
| May 19, 8:50 PM CDT | HAIL 1 | 1 Wsw Saint Ann, MO | Via Slack: A few quarter sized hailstones falling east of Maryland Heights. |
| May 19, 8:50 PM CDT | HAIL 1.75 | Saint Ann, MO | |
| May 19, 8:56 PM CDT | HAIL 1.5 | 2 Wnw Hazelwood, MO | Via Facebook: 1.5 inch hail measured with ruler. |
| May 19, 8:56 PM CDT | HAIL 1.75 | Florissant, MO | Via Slack: Missouri State Highway Patrol reported golf ball sized hail in Florissant. |
| May 19, 8:57 PM CDT | HAIL 1.25 | 1 Nw Hazelwood, MO | |
| May 19, 8:58 PM CDT | HAIL 1.25 | 1 Nnw Hazelwood, MO | |
| May 19, 8:58 PM CDT | HAIL 1.5 | 1 Nne Berkeley, MO | |
| May 19, 9:00 PM CDT | HAIL 1 | Florissant, MO | |
| May 19, 9:01 PM CDT | HAIL 2 | 1 N Florissant, MO | Observer estimated wind gusts around 40 mph. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 8:26 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1853 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
992
WUUS53 KLSX 200133
SVRLSX
MOC183-189-510-200215-
/O.NEW.KLSX.SV.W.0138.250520T0133Z-250520T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
833 PM CDT Mon May 19 2025
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Northeastern Saint Charles County in east central Missouri...
Saint Louis County in east central Missouri...
Saint Louis City in east central Missouri...
* Until 915 PM CDT.
* At 833 PM CDT, a severe thunderstorm was located over Kirkwood,
moving north at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
hail damage to roofs, siding, windows, and vehicles.
Expect wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Kirkwood, Des Peres, Glendale, Oakland, Warson Woods, Crestwood,
Sunset Hills, Webster Groves, Fenton and Manchester around 835 PM
CDT.
Ladue, Frontenac, Huntleigh, Westwood, Crystal Lake Park, Town and
Country, Rock Hill, Richmond Heights, Brentwood and Country Life
Acres around 840 PM CDT.
Other locations impacted by the severe thunderstorm include Peerless
Park.
This includes the following State Parks...
Scott Joplin Historic Site, Confluence State Park and First Missouri
State Capitol Historic Site.
This includes the following highways...
Interstate 70 in Missouri between exits 227 and 231.
Interstate 44 in Missouri between exits 272 and 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and large
hail.
A Tornado Watch remains in effect until 300 AM CDT Tuesday for a
portion of east central Missouri.
&&
LAT...LON 3887 9055 3891 9050 3896 9047 3897 9044
3892 9031 3892 9025 3885 9011 3884 9011
3880 9012 3877 9017 3875 9018 3873 9021
3870 9021 3867 9019 3863 9018 3860 9019
3855 9025 3849 9027 3850 9041 3850 9053
TIME...MOT...LOC 0133Z 193DEG 34KT 3857 9042
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Jaja4 follow-up statements
791
WWUS53 KLSX 200137
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
837 PM CDT Mon May 19 2025
MOC183-189-510-200215-
/O.CON.KLSX.SV.W.0138.000000T0000Z-250520T0215Z/
Saint Charles MO-Saint Louis MO-Saint Louis City MO-
837 PM CDT Mon May 19 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHEASTERN SAINT CHARLES AND SAINT LOUIS COUNTIES AND THE
SAINT LOUIS CITY...
At 837 PM CDT, a severe thunderstorm was located over Huntleigh, or
over Warson Woods, moving north at 40 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe thunderstorm will be near...
Kirkwood, Des Peres, Glendale, Oakland, Warson Woods, Crestwood,
Sunset Hills, Webster Groves, Fenton and Manchester around 835 PM
CDT.
Ladue, Frontenac, Huntleigh, Westwood, Crystal Lake Park, Town and
Country, Rock Hill, Richmond Heights, Brentwood and Country Life
Acres around 840 PM CDT.
Other locations impacted by the severe thunderstorm include Peerless
Park.
This includes the following State Parks...
Scott Joplin Historic Site, Confluence State Park and First Missouri
State Capitol Historic Site.
This includes the following highways...
Interstate 70 in Missouri between exits 227 and 231.
Interstate 44 in Missouri between exits 272 and 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. This storm is capable of producing
widespread damaging winds and large hail.
A Tornado Watch remains in effect until 300 AM CDT Tuesday for a
portion of east central Missouri.
&&
LAT...LON 3887 9055 3891 9050 3896 9047 3897 9044
3892 9031 3892 9025 3885 9011 3884 9011
3880 9012 3877 9017 3875 9018 3873 9021
3870 9021 3867 9019 3863 9018 3860 9019
3855 9025 3849 9027 3850 9041 3850 9053
TIME...MOT...LOC 0133Z 193DEG 34KT 3857 9042
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Jaja568
WWUS53 KLSX 200141
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
841 PM CDT Mon May 19 2025
MOC183-189-510-200215-
/O.CON.KLSX.SV.W.0138.000000T0000Z-250520T0215Z/
Saint Charles MO-Saint Louis MO-Saint Louis City MO-
841 PM CDT Mon May 19 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHEASTERN SAINT CHARLES AND SAINT LOUIS COUNTIES AND THE
SAINT LOUIS CITY...
At 841 PM CDT, a severe thunderstorm was located over Ladue, moving
north at 40 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Trained spotters reported golf ball sized hail north of
Kirkwood.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe thunderstorm will be near...
Kirkwood, Des Peres, Glendale, Oakland, Warson Woods, Crestwood,
Sunset Hills, Webster Groves, Fenton and Manchester around 835 PM
CDT.
Ladue, Frontenac, Huntleigh, Westwood, Crystal Lake Park, Town and
Country, Rock Hill, Richmond Heights, Brentwood and Country Life
Acres around 840 PM CDT.
Other locations impacted by the severe thunderstorm include Peerless
Park.
This includes the following State Parks...
Scott Joplin Historic Site, Confluence State Park and First Missouri
State Capitol Historic Site.
This includes the following highways...
Interstate 70 in Missouri between exits 227 and 231.
Interstate 44 in Missouri between exits 272 and 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. This storm is capable of producing
widespread damaging winds and has produced dangerous hail.
A Tornado Watch remains in effect until 300 AM CDT Tuesday for a
portion of east central Missouri.
&&
LAT...LON 3887 9055 3891 9050 3896 9047 3897 9044
3892 9031 3892 9025 3885 9011 3884 9011
3880 9012 3877 9017 3875 9018 3873 9021
3870 9021 3867 9019 3863 9018 3860 9019
3855 9025 3849 9027 3850 9041 3850 9053
TIME...MOT...LOC 0137Z 193DEG 34KT 3861 9041
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Jaja950
WWUS53 KLSX 200155
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
855 PM CDT Mon May 19 2025
MOC183-189-510-200215-
/O.CON.KLSX.SV.W.0138.000000T0000Z-250520T0215Z/
Saint Charles MO-Saint Louis MO-Saint Louis City MO-
855 PM CDT Mon May 19 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHEASTERN SAINT CHARLES AND NORTHEASTERN SAINT LOUIS COUNTIES
AND THE NORTHERN SAINT LOUIS CITY...
At 855 PM CDT, a severe thunderstorm was located over Berkeley,
moving north at 40 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
This severe thunderstorm will be near...
Ladue, Town and Country and St. Louis around 840 PM CDT.
This includes the following State Parks...
Confluence State Park and First Missouri State Capitol Historic Site.
This includes Interstate 70 in Missouri between exits 228 and 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. This storm is capable of producing
dangerous hail and damaging winds.
A Tornado Watch remains in effect until 300 AM CDT Tuesday for a
portion of east central Missouri.
&&
LAT...LON 3867 9053 3890 9051 3897 9046 3896 9040
3895 9037 3894 9037 3892 9031 3892 9025
3884 9011 3880 9012 3877 9017 3875 9018
3873 9021 3870 9021 3867 9019 3865 9019
TIME...MOT...LOC 0141Z 192DEG 33KT 3863 9038
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Jaja346
WWUS53 KLSX 200216
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
916 PM CDT Mon May 19 2025
MOC183-189-510-200226-
/O.EXP.KLSX.SV.W.0138.000000T0000Z-250520T0215Z/
Saint Charles MO-Saint Louis MO-Saint Louis City MO-
916 PM CDT Mon May 19 2025
...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR NORTHEASTERN SAINT
CHARLES AND NORTHEASTERN SAINT LOUIS COUNTIES AND THE NORTHERN SAINT
LOUIS CITY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.
A Tornado Watch remains in effect until 300 AM CDT Tuesday for a
portion of east central Missouri.
&&
LAT...LON 3867 9053 3890 9051 3897 9046 3896 9040
3895 9037 3894 9037 3892 9031 3892 9025
3884 9011 3880 9012 3877 9017 3875 9018
3873 9021 3870 9021 3867 9019 3865 9019
TIME...MOT...LOC 0155Z 192DEG 33KT 3875 9034
$$
JajaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:19 PM CDT, 2 hours 14 minutes earlier. Its key messages:
- Widespread thunderstorms are expected this evening, some of which could be strong to severe with damaging winds, large hail, and a few tornadoes. There is also a subsequent conditional risk of locally heavy rainfall and isolated flash flooding overnight.
- A few strong to severe thunderstorms are possible again Tuesday afternoon/early evening, but the overall risk is lower than this evening.
Area forecast discussion, May 19, 6:19 PM CDT, 2 hours 14 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 619 PM CDT Mon May 19 2025 .KEY MESSAGES... - Widespread thunderstorms are expected this evening, some of which could be strong to severe with damaging winds, large hail, and a few tornadoes. There is also a subsequent conditional risk of locally heavy rainfall and isolated flash flooding overnight. - A few strong to severe thunderstorms are possible again Tuesday afternoon/early evening, but the overall risk is lower than this evening. && .SHORT TERM... (Through Late Tuesday Night) Issued at 252 PM CDT Mon May 19 2025 A warm front currently stretches from just north of Kansas City through central MO and into far southwestern IL. This front will continue to lift slowly northward across more of the CWA, marking the northern limit of richer low-level moisture and instability. With bouts of surface heating, short-term model guidance advertise MLCAPE of 2000+ J/kg extending to near the warm front by this evening. Thunderstorms, including supercells, are already ongoing across northeastern OK/southeastern KS early this afternoon, with thunderstorms only increasing in coverage across the western half of MO in association with a passing shortwave trough and minimal convective inhibition. As a result, thunderstorms will likely be growing upscale into one or more MCSs that track northeastward across the CWA, reaching central MO as early as 22z. Ahead of these thunderstorms, more isolated thunderstorms are possible within broad low-level isentropic ascent; however, the strength of these thunderstorms may be limited early by a weakness in mid-level winds and effective wind shear with an amplifying, immediately upstream ridge. Through this evening, deep-layer and effective wind shear will increase to 35 to 50 kt with some low-level hodograph curvature, sufficient for a mixed mode of multicell/QLCS and a few transient supercells. Considering convective mode, damaging winds, large hail, and a few tornadoes all remain hazards with severe thunderstorms. The greatest threat is across central MO, decreasing gradually eastward across the Mississippi River with instability generally decreasing with time and with north/east extent. The longevity of the severe thunderstorm threat will also depend on how quickly thunderstorms overturn instability and propagate across the CWA but the general consensus is for the threat to wane around 04 to 05z. With favorable ingredients for high rainfall rates (i.e., deep- warm cloud depths 10 to 12 kft and anomalous PWAT over 1.6") as well, isolated flash flooding is possible where any thunderstorm training or backbuilding can take place. The heavy rainfall/flash flood threat is largely conditional on a favorable interaction between a southerly LLJ and the southern flank of any MCS in the absence of pre-existing boundary aligned with the southwesterly deep- layer flow. With a more potent upper-level trough pivoting across the Mid- Mississippi River Vally Tuesday morning, at least scattered showers and thunderstorms could be ongoing, depending on how much instability is available. However, by midday/afternoon, the axis of the trough will already be lifting to the northeast, limiting confidence in coverage of redeveloping thunderstorms in the presence of a weak capping inversion beneath a subtle dry conveyor belt and veering surface winds ahead of a weak cold front. Therefore, the highest HREF probabilities of measurable rainfall (40 to 60 percent) are along/east of the Mississippi River within relatively stronger ascent. Conversely, most short-term model guidance indicate that the dry conveyor belt combined with residual moisture and heating will support around 1000 J/kg of MLCAPE during the afternoon with around 40 kt of effective wind shear. Therefore, thunderstorms may organize into a few transient supercells and/or small thunderstorm clusters, some of which could be severe and capable damaging winds, large hail, and perhaps a brief tornado during the afternoon/early evening. Pfahler && .LONG TERM... (Wednesday through Next Monday) Issued at 252 PM CDT Mon May 19 2025 Quieter, drier, and more tranquil conditions will prevail Wednesday into Friday as upper-level cyclone flow becomes established across the Mid-Mississippi River Valley in response to longwave troughing over the Great Lakes and Northeast. This pattern will also usher a cool airmass (850-hPa temperatures below 10th percentile) into the region upon steady low-level CAA, resulting in below average temperatures. Global model guidance are in agreement that a relatively more active pattern will return to the central CONUS over the weekend as upper- level flow transitions to broadly anticyclonic/quasi-zonal with multiple mid-level perturbations/shortwave troughs exciting rounds of showers and thunderstorms, possibly organized into MCSs that track near a wavering front. Although there is uncertainty on the track and frontal location, the highest probabilities of MUCAPE of 750+ J/kg and 24-hour rainfall are to the southwest of the CWA, decreasing confidence that our CWA will see the most significant impacts from this pattern. Similarly, with the CWA on the cool side of the front in the majority of solutions, temperatures will remain below average through the weekend. Pfahler && .AVIATION... (For the 00z TAFs through 00z Tuesday Evening) Issued at 604 PM CDT Mon May 19 2025 Showers and thunderstorms have developed over western Missouri this afternoon and are slowly approaching KCOU/KJEF at the start of the TAF period. Some of the thunderstorms will be intense, including hail, gusty winds, frequent lightning and the potential for tornadoes. The most intense thunderstorms are covered by 3-hour tempo groups with +TSRA and bookended by SHRA to convey the high chances (80-90%) for rainfall to continue after the initial line passes. Thunderstorms clusters will generally be oriented north to south and track eastward with individual cells moving northeast. The progression of the activity will bring it into KUIN around 01-02z and the metro TAF around and after 02z. Thunderstorms are likely to gradually weaken with the loss of diurnal instability overnight. However, a few strong to severe thunderstorms will remain embedded within the broader field of convection. Any of the thunderstorms could result in MVFR/IFR conditions with isolated pockets of LIFR in the strongest thunderstorms. Any LIFR should remain brief as thunderstorms move over and away from airfields. Ceilings may bounce between MVFR/VFR Tuesday in the early morning period with a few showers wrapping in behind the system. Additional thunderstorms are possible Tuesday afternoon, but it remains isolated/widely scattered and largely along and east of the Mississippi River. Metro terminals are on the western fringes of anticipated development and monitored in the event prevailing groups are to carry TSRA for a short duration late in the period. Maples && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, May 19, 2:58 PM CDT, 5 hours 35 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 258 PM CDT Mon May 19 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-202000- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 258 PM CDT Mon May 19 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are expected tonight. Some thunderstorms could be strong to severe with hazards including damaging winds, large hail, and a few tornadoes. There is also a conditional risk of locally heavy rainfall and isolated flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms on Tuesday. A few thunderstorms could be strong to severe during the afternoon and early evening. There is a chance of thunderstorms late Friday through Sunday across portions of the region. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Pfahler
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:53 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 32 min |
| May 19, 8:00 PM CDT | Tornado Warning | LSX | Jefferson | 24 min |
| May 19, 8:02 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 58 min |
| May 19, 8:35 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 40 min |
| May 19, 8:42 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Osage | 63 min |
| May 19, 8:43 PM CDT | Tornado Warning | LSX | Iron, Washington | 47 min |
| May 19, 8:55 PM CDT | Areal Flood Advisory | LSX | Audrain, Lewis, Marion, Monroe, Ralls, Shelby | 6 hr |
| May 19, 9:28 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Ralls | 47 min |
| May 19, 9:33 PM CDT | Tornado Warning | LSX | Washington | 42 min |
| May 19, 9:34 PM CDT | Tornado Warning | LSX | Marion | 38 min |
| May 19, 9:35 PM CDT | Tornado Warning | LSX | Crawford | 14 min |
| May 19, 10:01 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 44 min |
| May 19, 10:13 PM CDT | Tornado Warning | LSX | Franklin, Jefferson, Washington | 32 min |
| May 19, 10:17 PM CDT | Tornado Warning | LSX | Washington | 31 min |
| May 19, 10:26 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds, Washington | 49 min |
| May 19, 10:30 PM CDT | Tornado Warning | LSX | Crawford, Iron, Reynolds, Washington | 45 min |
| May 19, 10:43 PM CDT | Tornado Warning | LSX | Jefferson, Washington | 32 min |
| May 19, 10:47 PM CDT | Tornado Warning | LSX | Crawford, Franklin, Gasconade, Washington | 43 min |
| May 19, 10:53 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 68 min |
| May 19, 11:03 PM CDT | Tornado Warning | LSX | Pike | 25 min |
| May 19, 11:07 PM CDT | Areal Flood Advisory | LSX | Marion, Ralls | 4 hr |
| May 19, 11:07 PM CDT | Tornado Warning | LSX | Franklin, Iron, Saint Francois, Washington | 38 min |
| May 19, 11:10 PM CDT | Tornado Warning | LSX | Jefferson, Saint Louis | 30 min |
| May 19, 11:33 PM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 42 min |
| May 19, 11:39 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 47 min |
| May 19, 11:44 PM CDT | Tornado Warning | LSX | Madison | 36 min |
| May 20, 12:03 AM CDT | Areal Flood Advisory | LSX | Crawford, Franklin, Iron, Jefferson, Lincoln, Saint Charles and 6 more | 6 hr |
| May 20, 12:12 AM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve | 33 min |
| May 20, 1:53 AM CDT | Areal Flood Warning | LSX | Saint Louis | 3 hr |
| May 20, 9:44 AM CDT | River Flood Warning | LSX | Crawford, Washington | 35 hr |
| May 20, 9:44 AM CDT | River Flood Warning | LSX | Crawford | 24 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.